Modules universels en caractéristique naturelle pour un groupe réductif fini
[Universal modules in natural characteristic for finite reductive groups]
Annales de l'Institut Fourier, Volume 65 (2015) no. 1, pp. 397-430.

Let k be a finite field of characteristic p, let G be the group of k-rational points of a connected reductive group defined over an algebraic closure F ¯ p of k, and let U be the k-rational points of the unipotent radical of a Borel subgroup B defined over k. We study the universal module C of F ¯ p -valued functions on G that are invariant under translation by U, as a module over its G-endomorphism algebra H. Using a theorem by Cabanes, we prove that C is flat over H if and only if the category of finite dimensional H-modules is equivalent to the category of finite dimensional F ¯ p -representations of G generated by their U-invariant subspace. We study more specifically the flatness of C when G=GL(n,k) depending on the cardinality of k. In a subsequent paper, we will focus on n=3 and will show how some of these flatness results imply analogous statements for the universal module of the group GL(3) over a p-adic field.

Soit k un corps fini de caractéristique p, soit G le groupe des points k-rationnels d’un groupe réductif connexe défini sur une clôture algébrique F ¯ p de k et U les points k-rationnels du radical unipotent d’un sous-groupe de Borel B défini sur k. Nous étudions le module universel C des fonctions de G dans F ¯ p invariantes par translation par U, en tant que module sur son algèbre de G-endomorphismes H. En utilisant un résultat de Cabanes, nous prouvons que C est plat sur H si et seulement si la catégorie des H-modules de dimension finie est équivalente à celle des F ¯ p -représentations de dimension finie de G engendrées par leurs vecteurs U-invariants. En particulier, nous étudions la platitude de C dans le cas où G=GL(n,k), en fonction du cardinal de k. Dans un travail ultérieur, nous montrerons comment ces résultats de platitude impliquent des résultats analogues pour le module universel de GL(3) sur un corps p-adique.

Received:
Accepted:
Published online:
DOI: 10.5802/aif.2936
Classification: 20C33,  20C08
Keywords: Modular representation; Finite reductive group; Hecke algebra
@article{AIF_2015__65_1_397_0,
     author = {Ollivier, Rachel and S\'echerre, Vincent},
     title = {Modules universels en caract\'eristique naturelle pour un groupe r\'eductif fini},
     journal = {Annales de l'Institut Fourier},
     pages = {397--430},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {65},
     number = {1},
     year = {2015},
     doi = {10.5802/aif.2936},
     zbl = {06496545},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.2936/}
}
TY  - JOUR
TI  - Modules universels en caractéristique naturelle pour un groupe réductif fini
JO  - Annales de l'Institut Fourier
PY  - 2015
DA  - 2015///
SP  - 397
EP  - 430
VL  - 65
IS  - 1
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.2936/
UR  - https://zbmath.org/?q=an%3A06496545
UR  - https://doi.org/10.5802/aif.2936
DO  - 10.5802/aif.2936
LA  - fr
ID  - AIF_2015__65_1_397_0
ER  - 
%0 Journal Article
%T Modules universels en caractéristique naturelle pour un groupe réductif fini
%J Annales de l'Institut Fourier
%D 2015
%P 397-430
%V 65
%N 1
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.2936
%R 10.5802/aif.2936
%G fr
%F AIF_2015__65_1_397_0
Ollivier, Rachel; Sécherre, Vincent. Modules universels en caractéristique naturelle pour un groupe réductif fini. Annales de l'Institut Fourier, Volume 65 (2015) no. 1, pp. 397-430. doi : 10.5802/aif.2936. https://aif.centre-mersenne.org/articles/10.5802/aif.2936/

[1] Benson, D. J. Representations and Cohomology I, Basic Representation Theory of Finite Groups and Associative Algebras, Cambridge Studies in Advanced Mathematics, 1991 | MR: 1110581 | Zbl: 0908.20001

[2] Bourbaki, N. Algèbre commutative, Chapitres 1 et 2, Hermann, Paris, 1961 | MR: 171800

[3] Bourbaki, N. Algèbre, Chapitres 1 à 3, Hermann, Paris, 1970 | MR: 274237 | Zbl: 0211.02401

[4] Cabanes, M. A criterion of complete reducibility and some applications, Représentations linéaires des groupes finis (Cabanes, M., ed.) (Astérisque) Tome 181-182, Soc. Math. France, Paris, 1990, pp. 93-112 | MR: 1051244 | Zbl: 0799.16007

[5] Cabanes, M.; Enguehard, M. Representation theory of finite reductive groups, Cambridge University Press, 2004 | MR: 2057756 | Zbl: 1069.20032

[6] Carter, R. W. Finite Groups of Lie Type, Wiley Interscience, 1985 | MR: 794307 | Zbl: 0567.20023

[7] Carter, R. W.; Lusztig, G. Modular representations of finite groups of Lie type, Proc. London Math. Soc., Tome 32 (1976), pp. 347-384 | Article | MR: 396731 | Zbl: 0338.20013

[8] Diamond, F. A correspondence between representations of local Galois groups and Lie-type groups, L-functions and Galois representations / edited by David Burns, Kevin Buzzard and Jan Nekovár, Cambridge University Press, 2007 | MR: 2392355 | Zbl: 1230.11069

[9] Henniart, G.; Vignéras, M.-F. A Satake isomorphism for representations modulo p of reductive groups over local fields, 2011 (prépublication, http://www.math.jussieu.fr/~vigneras)

[10] Herzig, F. The weight in a Serre type conjecture for tame n-dimensional Galois representations (2006) (Ph. D. Thesis) | MR: 2708746

[11] Herzig, F. The weight in a Serre type conjecture for tame n-dimensional Galois representations, Duke Math. J., Tome 149 (2009), pp. 37-116 | Article | MR: 2541127 | Zbl: 1232.11065

[12] Herzig, F. A Satake isomorphism in characteristic p, Compositio Math., Tome 147 (2011) no. 1, pp. 263-283 | Article | MR: 2771132 | Zbl: 1214.22004

[13] Jantzen, J. C. Representations of algebraic groups, Mathematical Surveys and Monographs, Tome 107, American Mathematical Society, Providence, RI, 2003 | MR: 2015057 | Zbl: 1034.20041

[14] Jeyakumar, A. V. Principal indecomposable representations for the group SL (2,q), J. Algebra, Tome 30 (1974), pp. 444-458 | Article | MR: 342601 | Zbl: 0286.20010

[15] Lam, T. Y. Lectures on modules and rings, Graduate Texts in Mathematics, Tome 189, Springer-Verlag, 1999 | MR: 1653294 | Zbl: 0911.16001

[16] Ollivier, R. Platitude du pro-p-module universel de GL 2 (F) en caractéristique p, Compositio Math., Tome 143 (2007), pp. 703-720 | MR: 2330444 | Zbl: 1170.22007

[17] Ollivier, R. Le foncteur des invariants sous l’action du pro-p-Iwahori de GL 2 ( p ), J. für die reine und angewandte Mathematik, Tome 635 (2009), pp. 149-185 | MR: 2572257 | Zbl: 1181.22017

[18] Ollivier, R. Parabolic induction and Hecke modules in characteristic p for p-adic GL n , Algebra and Number Theory, Tome 4-6 (2010), pp. 701-742 | Article | MR: 2728487 | Zbl: 1243.22017

[19] Ollivier, R.; Sécherre, V. Modules universels de GL(3) sur un corps p-adique en caractéristique p (prépublication)

[20] Paškūnas, V. Coefficient systems and supersingular representations of GL 2 (F) Tome 99, Mém. Soc. Math. Fr. (NS), 2004 | Numdam | MR: 2128381 | Zbl: 1249.22010

[21] Sawada, H. Endomorphism rings of split (B,N)-pairs, Tokyo J. Math., Tome 1 (1978) no. 1, pp. 139-148 | Article | MR: 506777 | Zbl: 0383.20006

[22] Schneider, P.; Stuhler, U. Representation theory and sheaves on the Bruhat-Tits building, Publ. Math. IHES, Tome 85 (1997), pp. 97-191 | Article | Numdam | MR: 1471867 | Zbl: 0892.22012

[23] Serre, J.-P. Linear representations of finite groups, Graduate Texts in Math., Tome 42, Springer, 1977 | MR: 450380 | Zbl: 0355.20006

[24] Vignéras, M.-F. Représentations l-modulaires d’un groupe réductif p-adique avec lp, Progress in Mathematics, Tome 137, Birkhäuser Boston, Inc., Boston, MA, 1996 | Zbl: 0859.22001

[25] Vignéras, M.-F. Induced R-representations of p-adic reductive groups, Selecta Math. (N.S.), Tome 4 (1998) no. 4, pp. 549-623 (with an appendix by Alberto Arabia) | Article | MR: 1668044 | Zbl: 0943.22017

Cited by Sources: